# SDR SIMA202401298001

- Difficulty date: January 28, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N203NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000473
- Aircraft time: 23,395 hours, 15,120 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: NONE
- Condition: None
- Location: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAPS OVERSPEED 250KTS FOR 10 SECS. FLAP OVERSPEED INSPECTION COMPLETED IAW ENVOY MTX TASK CARD 05-50-07-200-801. NO DEFECTS NOTED OPS CHK GOOD. AIRCRAFT RETURNED TO SERVICE
